MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120003
Medical Device Problem Codes Fracture (1260); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device has a crack on the back and battery needs a replacement.This was discovered during visual inspection of preventive maintenance.
 
Additional Manufacturer Narrative
While performing a review of complaint file (b)(4), it was discovered that the file was inadvertently assessed as reportable.There was no patient death, no serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Report reference number 3012307300-2024-04499 is no longer considered reportable, please disregard any reports associated with it.

Brand Name
PNEUPAC PARAPAC MEDIC MODEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19459373
Report Number3012307300-2024-04499
Device Sequence Number7907731
Product Code BTL
UDI-Device Identifier10610586045486
UDI-Public(01)10610586045486(11)101014
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown